# SDR SWIA200210685

- Difficulty date: February 26, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 3,235 hours, 2,607 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Part serial: 3907
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT SPOILERON FAULT STATUS MESSAGE CAME ON WITH THE LEFT SPOILERON INDICATING WHITE BOX/NOX.  INSTALLED NEW PCU ON LEFT SPOILERON INBOARD POSITION IAW CRJ MM 27-62-01.  OPS AND LEAK CHECK GOOD.
